# SDR DALA2021092305733

- Difficulty date: September 21, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CRACKS FOUND AT 8 HOLE POSITIONS, AT VERTICAL STIFFENER TO LONGITUDINAL FLOOR BEAMS JUNCTION FR36. CORRECTIVE ACTION: COMPLIED WITH ER/A 32-593608. (1956680)
